Editorial Board

Biography

Prof. Hari M. Srivastava

Department of Mathematics and Statistics, University of Victoria, Canada


Email: [email protected]


Qualifications

2007   D.Sc., (Honoris Causa)  University of Alba Iulia, Romania

2006   D.Sc., (Honoris Causa) Chung Yuan Christian University, Taiwan, Republic of China

1965   Ph.D.,  J. N. Vyas University of Jodhpur, India

1959   M.Sc., University of Allahabad, India

1957   B.Sc., University of Allahabad, India


Publications (Selected)


  1. M. Masjed-Jamei, M. A. Jafari, and H. M. Srivastava, Some applications of theStirlingnumbers of the first and second kind, J. Appl. Math. Comput. 2014 (2014), 1-22.
  2. H. M. Srivastava, M. I. Qureshi, K. A. Quraishi, and A. Arora, Applications of hypergeometric summation theorems of Kummer andDixoninvolving double series, Acta Math. Sci. 34 (2014), 619-629.
  3. G.-S. Chen, H. M. Srivastava, P. Wang, and W. Wei, Some further generalizations of H?lder's inequality and related results on fractal space, Abstr. Appl. Anal. 2014 (2014), Article ID 832802, 1-7.
  4. S. Kwon, Y. J. Sim, N. E. Cho, and H. M. Srivastava, Some radius problems related to a certain subclass of analytic functions, Acta Math. Sinica (English Ser.) 30 (2014), 1133-1144.
  5. H. M. Srivastava, S. Gaboury, and A. Bayad, Expansion formulas for an extended Hurwitz-Lerch zeta function obtained via fracional calculus, Adv. Difference Equations 2014 (2014), Article ID 169, 1-17.
  6. H. Tang, H. M. Srivastava, S.-H. Li, and L.-N. Ma, Third-order differential subordination and superordination results for meromorphically multivalent functions associated with the Liu-Srivastava operator, Abstr. Appl. Anal. 2014 (2014), Article ID 792175, 1-11.
  7. N. L. Braha, V. B. Krasniqi, and H. M. Srivastava, Some necessary conditions for periodic functions, J. Inequal. Spec. Funct. 5 (2) (2014), 18-24.
  8. H. M. Srivastava andS. Gaboury, New expansion formulas for a family of the lambda-generalized Hurwitz-Lerch zeta functions, Internat. J. Math. Math. Sci. 2014 (2014), Article ID 131067, 1-13.
  9. S. Araci, A. Bagdasaryan, C. zel, and H. M. Srivastava, Some new identities for the q-zeta type functions, Appl. Math. Inform. Sci. 8 (2014), 2803-2808.
  10. X.-J. Yang, J. Hristov, H. M. Srivastava, and B. Ahmad, Modelling fractal waves on shallow water surfaces via local fractional Korteweg-de Vries equation, Abstr. Appl. Anal. 2014 (2014), Article ID 278672, 1-10.
  11. H. M. Srivastava, A new family of the lambda-generalized Hurwitz-Lerch zeta functions with applications, Appl. Math. Inform. Sci. 8 (2014), 1485-1500.
  12. H. M. Srivastava, S. Gaboury, and R. Tremblay, New relations involving an extended multiparameter Hurwitz-Lerch zeta function with applications, Internat. J. Anal. 2014 (2014), Article ID 680850, 1-14.
  13. G.-D. Liu, H. M. Srivastava, and H.-Q. Wang, Some formulas for a family of numbers analogous to the higher-order Bernoulli numbers, J. Integer Seq. 17 (2014), Article ID14.4.6, 1-18.
  14. H. M. Srivastava, A. K. Golmankhaneh, D. Baleanu, and X.-J. Yang, Local fractional Sumudu transform with applications to IVPs on Cantor sets, Abstr. Appl. Anal. 2014 (2014), Article ID 620529, 1-7.
  15. J. Choi and H. M. Srivastava, The Clausen function Cl2(x) and its related integrals, Thai J. Math. 12 (2014), 251-264.
  16. W. Wie, H. M. Srivastava, Y. Zhang, L. Wang, P. Shen, and J. Zhang, A local fractional integral inequality on fractal space analogous toAnderson's Inequality, Abstr. Appl. Anal. 2014 (2014), Article ID 797561, 1-7.
  17. H. M. Srivastava,N. Magesh, and J. Yamini, Initial coefficient estimates for bi-lambda-convex and bi-mu-starlike functions connected with arithmetic and geometric means, Electron. J. Math. Anal. Appl. 2 (2014), 152-162 (electronic).
  18. J. Choi and H. M. Srivastava, Series involving the Zeta functions and a family of generalized Goldbach-Euler series, Amer. Math. Monthly 121 (2014), 229-236.
  19. Q.-H. Xu, H.-G. Xiao, and H. M. Srivastava, Some applications of differential subordination and the Dziok-Srivastava convolution operator, Appl. Math. Comput. 230 (2014), 496-508.
  20. H. M. Srivastava, A. Cetinkaya, and I. O. Kiymaz, A certain generalized Pochhammer symbol and its applications to hypergeometric functions, Appl. Math. Comput. 226 (2014), 484-491.
  21. Z.-G. Wang, H. M. Srivastava, and S.-M. Yuan, Some basic properties of certain subclasses of meromorphically starlike functions, J. Inequal. Appl. 2014 (2014), Article ID 2014:29, 1-12.
  22. H. M. Srivastava, K. S. Nisar, and M. A. Khan, Some umbral calculus presentations of the Chan-Chyan-Srivastava polynomials and the Erkus-Srivastava polynomials, Proyecciones J. Math. 33 (2014), 77-90.
  23. K.-J. Chung, S.-D. Lin, and H. M. Srivastava, The inventory models for deteriorating items in the discounted cash-flows approach under conditional trade credit and cash discount in a supply chain system, Appl. Math. Inform. Sci. 8 (2014), 2103-2111.